I am slowly losing my apetite

I am slowly losing my appetite. Things that used to enjoy now seem disgusting to me. I just to be such a adventurous eater, I am always the one suggesting good places to eat. Now? I hardly wanna touch my food. It just happen one day and slowly deteriorated. Suddenly my portion are getting smaller, my fav foods disgust me, things that I used to eat makes me nauseous and I have vomited/purged involuntarily after eating. It's like I can't even tolerate having food in my stomach. Just the thought of eating or putting food in my body makes me sick. I have lost half my size in 9 months and people are starting to notice my eating habits and rapidly decreasing weight. Like, it just happened. No warning, nothing. I don't FEEL sick though, in fact I feel better. I am not lethargic, tired or showing any symptoms of having any sickness. People do say I LOOK tired and frail but I believe it's the sudden loss of appetite that led to low food intake. But one thing that's improved though, I am naturally inclined to eat vegetarian food. My loss of appetite caused me to lose interest in meat but I am eating a lot vegetables. Which I think is a good thing.

Has this happened to any one you or could anyone give me some ideas what happening to me? I am low-income to visiting a doctor is a bit iffy for me now.

Sep 23, 2017

Related Posts

2 Comments

  • newest
  • most popular
  • oldest
  • Probably best to not self diagnose and go see a doctor and find out exactly what's up. The symptoms could be diabetes, but it could also be something else. Best to be safe. Eating vegetarian is a great way to eat. It's good that you are able to keep some foods down. Low-income and guessing you don't have medical coverage? Look into medicaid or even affordable care act coverage. The costs will differ depending on your state and age. You can try a free clinic and they may create some payment plan. Not really sure how that works. You can go straight to care provider and sign up directly. Just be sure that what you sign up for covers prescription drugs. Because that can be really expensive. I'm sorry you're going through this.

  • Thats a symptom of diabetes. Get to a doctor.

Account Login
Signup
Is this post inapropriate?
Reason for reporting this post
Report this comment
Reason for reporting this comment
Delete this post?